# SDR UHLA2012120400422

- Difficulty date: December 4, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 21,796 hours, 12,482 cycles
- Engine: Ge CF348E5
- Engine time: 21,935 hours, 13,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193195
- Condition: Leaking
- Location: Nr 2
- Part time: 21,935 hours, 13,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BURNT SMELL FROM AIR CONDITIONING SYSTEM DURING FLIGHT.  LOSS OF 2 QTS OF OIL FROM E2.  REMOVED AND REPLACED NR 2 ENGINE DUE TO OIL LEAKING,  OPS CHECK GOOD.
